# SDR R61A20130115076

- Difficulty date: January 15, 2013
- Submitted: January 26, 2013
- Operation: Air carrier
- Aircraft: N510LX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4186
- Aircraft time: 9,439 hours, 9,539 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328210115
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN FOR HEAVY CHECK FOUND RIGHT INBOARD SEAT TRACK FROM FS 10.0 TO 103.0 MULTIPLE AREAS OF SURFACE CORROSION.  MX REMOVED AND REPLACED THE RIGHT INBOARD SEAT TRACK RAIL P/N 85328210-115 IAW Q400 SRM 51-4-05, 51-40-10, 51-40-15, 51-41-00.  A/C REMAINS IN TUS FOR HEAVY CHECK COMPLETION.
